# SDR MWE2008F00042

- Difficulty date: September 24, 2008
- Submitted: September 30, 2008
- Operation: Air carrier
- Aircraft: N903ME
- Make and model: Boeing 717-200
- Aircraft serial: 55167
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982225
- Part serial: 2775
- Condition: Unwanted Deploy
- Location: Galley Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE IN UNARMED POSITION FROM BEING SECURED IN DOOR/COVER BRACKETS.  FOUND EMERGENCY SLIDE DEPLOYED. REMOVED AND REPLACED EMERGENCY SLIDE. (K)
